Alert archive / New York / Small Craft Advisories in 2016

Small Craft Advisory 35, NWS New York, NY

March 9, 2016

NWS New York, NY issued this small craft advisory at Mar 9, 2016, 3:28 PM EST. It took effect at Mar 10, 2016, 6:00 PM EST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Mar 9, 2016, 3:28 PM EST (20:28 UTC)
In effect from
Mar 10, 2016, 6:00 PM EST
Expired
Mar 11, 2016, 3:16 PM EST
In force
21 hr
Issued by
NWS New York, NY

The text

As transmitted.

895 
WHUS71 KOKX 092028
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
328 PM EST WED MAR 9 2016

...ROUGH CONDITIONS ON THE OCEAN WATERS THURSDAY NIGHT...

ANZ350-353-355-101100-
/O.NEW.KOKX.SC.Y.0035.160310T2300Z-160311T1100Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
328 PM EST WED MAR 9 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THURSDAY TO 6 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THURSDAY TO 6 AM EST
FRIDAY.

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
089 
WHUS71 KOKX 100734
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
234 AM EST THU MAR 10 2016

...ROUGH CONDITIONS ON THE OCEAN WATERS TONIGHT THROUGH FRIDAY...

ANZ350-353-355-102100-
/O.EXT.KOKX.SC.Y.0035.160310T2300Z-160311T2300Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
234 AM EST THU MAR 10 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
6 PM EST FRIDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MPS
640 
WHUS71 KOKX 102029
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
329 PM EST THU MAR 10 2016

...ROUGH CONDITIONS ON THE OCEAN WATERS TONIGHT THROUGH FRIDAY...

ANZ350-353-355-111000-
/O.CON.KOKX.SC.Y.0035.160310T2300Z-160311T2300Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
329 PM EST THU MAR 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST FRIDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
909 
WHUS71 KOKX 110825
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
325 AM EST FRI MAR 11 2016

...ROUGH CONDITIONS ON THE OCEAN WATERS THROUGH THIS EVENING...

ANZ350-111800-
/O.EXT.KOKX.SC.Y.0035.000000T0000Z-160312T0400Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
325 AM EST FRI MAR 11 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS
EVENING...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  20 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ353-355-111800-
/O.CON.KOKX.SC.Y.0035.000000T0000Z-160311T2300Z/
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
325 AM EST FRI MAR 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO
  20 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MPS
332 
WHUS71 KOKX 111726
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1226 PM EST FRI MAR 11 2016

...ROUGH OCEAN SEAS THROUGH THIS EVENING...

ANZ350-112200-
/O.CON.KOKX.SC.Y.0035.000000T0000Z-160312T0400Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
1226 PM EST FRI MAR 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ353-355-112200-
/O.CON.KOKX.SC.Y.0035.000000T0000Z-160311T2300Z/
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1226 PM EST FRI MAR 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
157 
WHUS71 KOKX 112016
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
316 PM EST FRI MAR 11 2016

...WIND AND SEAS FALL BELOW SMALL CRAFT LEVELS...

ANZ353-355-112130-
/O.CAN.KOKX.SC.Y.0035.000000T0000Z-160311T2300Z/
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
316 PM EST FRI MAR 11 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND SEAS HAVE SUBSIDED BELOW ADVISORY LEVELS. THE SMALL
CRAFT ADVISORY HAS BEEN CANCELLED.

$$

ANZ350-112130-
/O.CAN.KOKX.SC.Y.0035.000000T0000Z-160312T0400Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
316 PM EST FRI MAR 11 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND SEAS HAVE SUBSIDED BELOW ADVISORY LEVELS. THE SMALL
CRAFT ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Mar 9, 1:00 PM EST, 2 hours 28 minutes earlier.

Area forecast discussion, Mar 9, 1:00 PM EST, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
100 PM EST WED MAR 9 2016

.SYNOPSIS...
HIGH PRESSURE WILL REMAIN IN PLACE TODAY. A COLD FRONT SLOWLY
APPROACHES TONIGHT AND THURSDAY BEFORE PASSING THROUGH THURSDAY
NIGHT. HIGH PRESSURE THEN BUILDS OVER THE REGION THROUGH THIS
WEEKEND BEFORE MOVING OFFSHORE. BROAD LOW PRESSURE IMPACTS THE
NORTHEAST EARLY IN THE NEW WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATES MADE TO CAPTURE THE LATEST HOURLY TEMP AND DEWPOINT
TRENDS. HAVE ALSO ADJUSTED HIGH TEMPS UPWARD PRIMARILY WEST OF THE
HUDSON AND ACROSS INTERIOR CT AS WELL AS PARTS OF LONG ISLAND
WHERE ONSHORE FLOW WOULD HAVE LEAST AFFECT ON HIGH TEMPS. BASED ON
LATEST ACARS SOUNDINGS AND MIXING UP TO 900MB...SOME AREAS WEST OF
THE HUDSON COULD TOUCH THE 80 DEGREE MARK. SEE CLIMATE SECTION
BELOW REGARDING HIGH TEMP RECORDS. REMAINING SUNNY FOR THE
AFTERNOON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
ZONAL FLOW REMAINS ACROSS THE NE THROUGH THU AS A COLD FRONT
APPROACHES FROM THE N. SFC HIGH PRES ANCHORED OFF THE SE COAST
WILL KEEP A SW FLOW ACROSS THE AREA WITH DRY AND MILD CONDITIONS
TONIGHT. COULD SEE PATCHY FOG AGAIN TONIGHT...BUT HAVE FOREGONE
ADDING TO THE GRIDS AS INCREASING MID/HIGH CLOUDS MAY PRECLUDE
THIS.

WARM WEATHER CONTINUES THROUGH THE DAY THU...ALTHOUGH
CLOUDS WILL CONTINUE TO INCREASE AHEAD OF THE COLD FRONT. HAVE
GONE SLIGHTLY COOLER WITH HIGHS AS COMPARED TO TODAY DUE TO MORE
CLOUD COVER...AS H85 TEMPS WILL BE SIMILAR BOTH DAYS. THE FRONT
WILL HAVE SLOW FORWARD PROGRESSION TO THE S AS IT WILL BE ALIGNED
PARALLEL TO THE FLOW ALOFT. THEREFORE...HIGH TEMPS WILL BE TRICKY
AS A RESULT. RAIN CHANCES INCREASE THROUGHOUT THE DAY...AND HAVE
INCREASE POPS TO LIKELY ACROSS PORTIONS OF THE LOWER HUDSON VALLEY
AND SRN CT DURING THE AFTN DUE TO GOOD MODEL CONSENSUS.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
LOW PRES NORTH OF THE AREA THURSDAY EVENING MOVES INTO THE GULF OF
MAINE BY DAYBREAK FRIDAY. THIS WILL DRAG A COLD FRONT THROUGH THE
LOCAL CWA FRIDAY MORNING...AND RAIN WILL TAPER OFF DURING THAT TIME.

HIGH PRES BUILDS IN FROM THE NORTH BEHIND THE DEPARTING FRONT.
NORTHERLY FLOW WILL USHER A COOLER AIR MASS INTO THE REGION...BUT
TEMPS WILL STILL BE WELL ABOVE NORMAL WITH HIGHS IN THE UPPER 50S TO
LOW 60S FRIDAY AND SATURDAY. THE COOLEST TEMPS WILL BE FOUND ACROSS
LONG ISLAND AND COASTAL CT.

THE HIGH BUILDS OVERHEAD ON FRIDAY NIGHT...AND THEN MOVES OFFSHORE
ON SATURDAY. UPPER LEVEL RIDGING BUILDS INTO THE NORTHEAST THROUGH
THE WEEKEND AS WELL. LOW PRES/UPPER TROUGH DIGS INTO THE MIDWEST
OVER THE WEEKEND. SEVERAL SHORTWAVES AHEAD OF THAT TROUGH WILL PASS
THROUGH THE REGION LATE IN THE WEEKEND...POSSIBLY TOUCHING OFF SOME
SHOWERS ACROSS THE AREA STARTING ON SUNDAY.

THEREAFTER...BROAD LOW PRES WILL SLOWLY WORK ITS WAY ACROSS THE
REGION EARLY IN THE NEW WEEK...AND WILL CARRY CHANCE POPS ACROSS THE
CWA DURING THIS TIME. WITH THE CLOUDS AND PRECIP...TEMPS WILL TURN
MUCH COOLER ON MONDAY AND TUESDAY...BUT WILL STILL BE SEVERAL
DEGREES ABOVE NORMAL.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
HIGH PRESSURE REMAINS CENTERED OFF THE SE COAST AND EXTENDS INTO
THE MID ATLANTIC REGION.

SW WINDS AT AROUND 10 KT THROUGH THE AFTERNOON WILL DIMINISH AROUND
SUNSET. SOME GUSTS TO 15-18 KT ARE POSSIBLE THIS
AFTERNOON...PRIMARILY AT KEWR AND KSWF.

VFR FOR MUCH OF THE NIGHT. MVFR VISIBILITIES COULD DEVELOP AFTER
MIDNIGHT...PARTICULARLY AT COASTAL TERMINALS.

 ...NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KJFK FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.

KLGA FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.

KEWR FCSTER COMMENTS: GUSTS COULD DEVELOP 1-2 HOURS LATER THAN
FORECAST.

KTEB FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.

KHPN FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.

KISP FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.

.OUTLOOK FOR 18Z THURSDAY THROUGH MONDAY...
.THURSDAY...CHANCE OF SHOWERS WITH MVFR OR LOWER CONDITIONS IN
THE AFTERNOON...OTHERWISE VFR. SW WINDS G15-20KT IN THE AFTERNOON.
.FRIDAY...CHANCE OF SHOWERS WITH MVFR OR LOWER CONDS EARLY...
OTHERWISE VFR. NW WINDS G15-20KT.
.SATURDAY...VFR.
.SUNDAY-MONDAY...CHANCE OF SHOWERS WITH MVFR OR LOWER CONDS.

&&

.MARINE...
SW WINDS WILL INCREASE ACROSS THE WATERS TODAY AND CONTINUE
THROUGH THU...HOWEVER THERE WILL BE LIMITED MIXING DUE TO WARMER
AIR OVER COLDER WATERS. SUB-ADVY CONDS ARE EXPECTED DURING THIS
TIME.

SCA CONDS ON THE OCEAN WATERS LIKELY THROUGH THE END OF THE WORK
WEEK. TRANQUIL CONDS EXPECTED THIS WEEKEND AS HIGH PRES BUILDS
THROUGH THE REGION. BROAD LOW PRES IMPACTS THE WATERS EARLY NEXT
WEEK WITH SCA CONDS POSSIBLE ON THE OCEAN WATERS.

&&

.FIRE WEATHER...
WARM TEMPS AND GUSTY SW FLOW COULD RESULT IN AN ELEVATED
POTENTIAL FOR FIRE GROWTH/SPREAD THIS AFTERNOON...MAINLY OVER NE
NJ. LOOKS LIKE CONDS WILL FALL SHORT OF RED FLAG CRITERIA...BUT
HAVE ISSUED AN SPS FOR THIS ELEVATED POTENTIAL.

&&

.HYDROLOGY...
BETWEEN 1/10 AND 1/2 INCH OF RAIN IS EXPECTED WITH A COLD FRONTAL
PASSAGE THU/THU NIGHT. HIGHEST AMOUNTS ARE EXPECTED ACROSS THE
LOWER HUDSON VALLEY AND SOUTHERN CT.

NO SIGNIFICANT PCPN THEN EXPECTED UNTIL EARLY NEXT WEEK.

&&

.CLIMATE...
THE NATIONAL WEATHER SERVICE IS CURRENTLY REVIEWING THE VALIDITY
OF THE MAXIMUM TEMPERATURE OF 69 ON MARCH 9 2000 AT CENTRAL PARK.

WEDNESDAY MARCH 9   RECORDS    FORECAST HIGHS
BRIDGEPORT          60  2002        57
ISLIP				64 	2000 		65
LAGUARDIA 			75  2000 		71
KENNEDY 			67 	1973 		65
CENTRAL PARK 		69 	2000 		74
NEWARK 				74 	2000 		76

THURSDAY MARCH 10   RECORDS    FORECAST HIGHS
BRIDGEPORT          70  2006        63
ISLIP				62 	2006 		66
LAGUARDIA 			74  2006 		71
KENNEDY 			71 	2006 		66
CENTRAL PARK 		74 	2006 		74
NEWARK 				76 	2006 		74

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...NONE.

&&

SYNOPSIS...NV/DW
NEAR TERM...JC/24
SHORT TERM...DW
LONG TERM...NV
AVIATION...FEB
MARINE...NV/DW
FIRE WEATHER...
HYDROLOGY...NV/DW
CLIMATE...
Hazardous weather outlook, Mar 9, 3:57 AM EST, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
357 AM EST WED MAR 9 2016

ANZ330-335-338-340-345-350-353-355-CTZ005>012-NJZ002-004-006-103>108-
NYZ067>075-078>081-176>179-100900-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-NORTHERN FAIRFIELD-
NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON-
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-
WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-
WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
357 AM EST WED MAR 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST
NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

In the hours before

Special weather statement, Mar 9, 10:15 AM EST, 5 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
1015 AM EST WED MAR 9 2016

NJZ002-004-006-103>108-092300-
WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-WESTERN BERGEN-
EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-
EASTERN UNION-
1015 AM EST WED MAR 9 2016

...AN ELEVATED RISK FOR SPREAD OF FIRES THIS AFTERNOON...

RELATIVE HUMIDITY VALUES ACROSS THE AREA WILL DROP TO NEAR 30
PERCENT THIS AFTERNOON. AT THE SAME TIME...WINDS WILL GUST TO
AROUND 20 MPH...HOWEVER THERE MAY BE OCCASIONAL GUSTS CLOSER TO 25
MPH. THESE CONDITIONS ALONG WITH DRY FUELS...WILL COMBINE FOR AN
ELEVATED RISK FOR THE SPREAD OF FIRES.

Nearby

Small Craft Advisories in New York, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.